# SDR AMTA200300515

- Difficulty date: April 17, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N312TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EGRESS SIGN HAS ONE BULB INOPERATIVE.  REMOVED AND REPLACED L2 DOOR EGRESS EXIT SIGN INDICATOR IAW 737 AMM 33-51-01, OPS CHECK GOOD.  (M)
